# SDR 95FDEA01192

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARH01742
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B SLAT DRIVE OUTER BRACKET CRACKED, LOWER FWD FLANGE RADIUS.  REMOVED AND REPLACED BRACKET WITH NEW BRACKET MODIFIED TO EO 8-2780-7-2319C SPEC.  MM 27-83-02 (REF TO CONTROL ITEM 4, PART NR 4).
